Call for Paper - September 2022 Edition
IJCA solicits original research papers for the September 2022 Edition. Last date of manuscript submission is August 22, 2022. Read More

Inversion of Fractional Hankel Transform in the Zemmanian Space

Print
PDF
IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012
© 2012 by IJCA Journal
ICBEST - Number 4
Year of Publication: 2012
Authors:
R. D. Taywade
A. S. Gudadhe
V. N. Mahalle

R D Taywade, A S Gudadhe and V N Mahalle. Article: Inversion of Fractional Hankel Transform in the Zemmanian Space. IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012 ICBEST(4):31-34, October 2012. Full text available. BibTeX

@article{key:article,
	author = {R. D. Taywade and A. S. Gudadhe and V. N. Mahalle},
	title = {Article: Inversion of Fractional Hankel Transform in the Zemmanian Space},
	journal = {IJCA Proceedings on International Conference on Benchmarks in Engineering Science and Technology 2012},
	year = {2012},
	volume = {ICBEST},
	number = {4},
	pages = {31-34},
	month = {October},
	note = {Full text available}
}

Abstract

The fractional Hankel transform which is a generalization of the Hankel transform has many applications. In this paper we have derived inversion theorem for the generalized Fractional Hankel transform so that the transform can be used in solving partial differential equations or boundary value problems.

References

  • Zemanian A. H. Generalized integral transform, Inter Science Publishers, NewYork.
  • Fange, Zhao daomu and Shaomi Wang, Fractional Hankel transform and the diffraction of misaligned optical systems, J. of Modern optics,Vol. 52,No. 1,61-71.
  • Ozaktas H. M. , Zalvesky Z. , Kuntay M. Alper (2001),The fractional Fourier transform with applications in optics and signal processing, Pub. John Wiley and Sons. Ltd.
  • Namias V. , The fractional order Fourier transform and its application to quantum mechanics, J, Inst. Math. Appl. . 25(1980), 241-265.
  • Namias V. Fractionalisation of Hankel transform, J. Inst. Math. Appl. 26(1980), 187-197.